Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does medicine do this to you?

I am on several prescription meds and since taken them My sex drive has went to O nothing,I only take BP,anxiety,and hrt treatment.Its never been very high but more than this.?

Answer Question
 
Anonymous

Asked by Anonymous at 12:15 PM on Dec. 22, 2010 in Health

Answers (2)
  • Birth control pills did this to me. Nothing else.
    elizabr

    Answer by elizabr at 12:31 PM on Dec. 22, 2010

  • Those are drugs lower libido in a lot of people. If you don't like it, the only thing to do is to switch meds or go to a natural alternative. Otherwise, you just have to suffer through it. :(
    corbysmom531

    Answer by corbysmom531 at 12:44 PM on Dec. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Dry Skin

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN